Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the treatment for Kraurosis-vulvae?

kraurosis-vulvae. hello, my mom suffers from kraurosis-vulvae . Is it a kind of cancer or something else. What is a treatment of this disease and can it be cured without surgical interference? She is 62. thank you in advance
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  610
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Anesthesiologist 's  Response
Hi welcome to HCM

Kraurosis vulvae is a chronic inflammatory reaction characterized by atropy and shrinkage of skin of vagina and vulva.this is not a is a precancerous condition.
It can be associated with age related genital atropy.It can be due to avitaminosis,oestrogen deficiency,or any vulvo vaginal infections.
treatment options depend on causative factor.
with out knowing the causative factor we cant advise anything.
kindly let me know the full descriptive symptoms history,lab reports and whatever the data you are having,after that will help you out regarding the treatment options ok.

i hope i satisfied your querry.
have a happy week end

Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor